# SDR SWAA2025040205832

- Difficulty date: March 15, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK RBBL 13.84 LOCATED BS727C AFT CARGO COMPARTMENT 2025-203786<[01] STEP 4 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25;[02] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25;[03] MAR-2025 15:11:20 INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (2 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727B + 8? TO BS 727C +9? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3;[04] CORRECTED STEP 3: INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (2 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727B + 8? TO BS 727C +9? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.SEE INDIVIDUAL STEP SIGNOFF BELOW;[05] INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (2 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727B + 8? TO BS 727C +9? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.SEE INDIVIDUAL STEP SIGNOFF BELOW  RII
